# SDR ASAA2017091921983

- Difficulty date: September 19, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,719 hours, 11,449 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1761
- Condition: Failed
- Location: Nr 1
- Part time: 56,804 hours, 19,948 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 1 GENERATOR SOURCE OFF LIGHT ILLUMINATED.  COMPLIED WITH QRH PROCEDURE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-11-11. VISUAL INSPECTION OF FILTERS SHOWS NO VISIBLE CONTAMINATION.  OPS CHECKED GOOD AT THIS TIME IAW AMM 24-11-00.
